# SDR SWIA202161566

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRAP AT FS559 OUTBOARD OF RBL27 HAS CORROSION.     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED STRAP AT FS559 OUTBOARD OF RBL27. REF DWG 601R31025, REV-E. AND REO 601R-53-41-2947, REV--, DATED 2021-08-18. COMPLIED WITH TASK 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.
